Create a Website Account - Manage notification subscriptions, save form progress and more.
According to Sheriff Jeffrey J. Murphy, there have been multiple suspected drug overdoses in the area with at least one death that may be associated with fentanyl laced drugs such as cocaine and heroin. Fentanyl is dangerous and very potent which greatly increases the risk of overdose and death.
In the suspected overdoses in the area in recent days, a mix of cocaine and fentanyl is suspected however not yet confirmed. Some batches of the drug may have a blueish or purplish tint and has been referred to as “Blue Heroin” on the street.
Deputies have administered Narcan in several cases however attempts to reverse the effects of opioids does not work as well on cocaine laced mixtures.
The Sheriff’s Office is urging family, friends and support groups of those in a high-risk category for overdoses to be made aware of the possibility of the fentanyl laced mixtures in the area.
If you suspect someone has overdosed, please do not hesitate to call 911 as time will be of the essence in these type cases. The Sheriff’s Office will continue to issue updates as information becomes available.